# SDR ASAA2018043024400

- Difficulty date: April 6, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57143
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 1016,  RBL 27 STRAP HAS CORROSION.  ACFT GROUNDED.  REMOVED AND REPLACED THE STRAP IAW DWG 147A5700, REV B.
